RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1998, Volume 220, Pages 157–172 (Mi tm939)  

External action as a method for the regularization of discontinuous oscillations in a nonlinear telegraph equation

A. Yu. Kolesov, E. F. Mishchenko, N. Kh. Rozov


Full text: PDF file (1767 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1998, 220, 154–169

Bibliographic databases:
UDC: 517.926
Received in June 1997

Citation: A. Yu. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “External action as a method for the regularization of discontinuous oscillations in a nonlinear telegraph equation”, Optimal control, differential equations and smooth optimization, Collection of articles. To corresponding member of RAS Revaz Valerianovich Gamkrelidze on occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 220, Nauka, MAIK «Nauka», M., 1998, 157–172; Proc. Steklov Inst. Math., 220 (1998), 154–169

Citation in format AMSBIB
\Bibitem{KolMisRoz98}
\by A.~Yu.~Kolesov, E.~F.~Mishchenko, N.~Kh.~Rozov
\paper External action as a~method for the regularization of discontinuous oscillations in a~nonlinear telegraph equation
\inbook Optimal control, differential equations and smooth optimization
\bookinfo Collection of articles. To corresponding member of RAS Revaz Valerianovich Gamkrelidze on occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 1998
\vol 220
\pages 157--172
\publ Nauka, MAIK «Nauka»
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm939}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819744}
\zmath{https://zbmath.org/?q=an:0928.35011}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1998
\vol 220
\pages 154--169


Linking options:
  • http://mi.mathnet.ru/eng/tm939
  • http://mi.mathnet.ru/eng/tm/v220/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:179
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020